| Model Number |
TRIEEAXL31XT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure to Anastomose (1028); Tissue Breakdown (2681)
| Date of Event |
01/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, in an open hartman¿s reversal, after firing to create an end-to-end anastomosis, the staple line had a leak.A leak test was performed and resulted positive.Suturing was done as a staple line replacement.The procedure was extended for about one hour to oversew the damaged tissue and create ileostomy.
Event or Problem Description
According to the reporter, in an open hartman¿s reversal, after firing to create an end-to-end anastomosis, the staple line had a leak.A leak test was performed and resulted positive.Suturing was done as a staple line replacement.The procedure was extended for about one hour to oversew the damaged tissue and create a temporary ileostomy.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that there was a leak in the staple line.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.